MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0022-3859.58940

Медицинская библиотека · Journal of postgraduate medicine · 2009

Disulfiram-like reaction with ornidazole.

Sharma V, Sharma A, Kumar V, Aggarwal S

Клинический случайСтатьяПеревод в очереди

Аннотация

Many drugs are implicated in causation of disulfiram-like reaction. The disulfiram-like reaction can vary in severity and can occasionally be fatal. The reaction is believed to result from inhibition of metabolism of acetaldehyde to acetate by inhibition of aldehyde dehydrogenase. The increase in serum acetaldehyde results in unpleasant clinical manifestations. Metronidazole is known to cause disulfiram-like reaction. Although no previous report has implicated ornidazole in causation of disulfiram-like reaction, caution has been advised with the use of all imidazoles. We report the case of a 48-year-old male, who was taking ornidazole and developed features of disulfiram-like reaction after taking alcohol. The patient was managed with supportive measures and improved. The report highlights the need for clinicians to advise patients to restrict intake of alcohol if they are being prescribed imidazole derivatives.

Для цитирования: Sharma V, Sharma A, Kumar V, Aggarwal S. Disulfiram-like reaction with ornidazole.. Journal of postgraduate medicine. 2009. DOI: 10.4103/0022-3859.58940.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.